MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL
Catalog Number 07P50-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Patient identifier: complete sid: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely decreased alinity i estradiol result of 352.5 ng/ml on a female patient that was questioned by the physician.Results provided: on (b)(6) 2019 (patient stimulated in vitro) = 1259.3 pg/ml; sid (b)(6), (b)(6) 2019 = 352.5 / >1000 / 2801.2 / 2914.9 pg/ml; (b)(6) 2019 = >3000 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity for lot 95187ui00 did not identify an increase.Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of product labeling, including dilution protocols, was performed which provides appropriate information related to the customers issue.Based on the available information, no deficiency of the alinity i estradiol assay was identified.

Brand Name
ALINITY I ESTRADIOL
Common Device Name
ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8768998
Report Number3005094123-2019-00189
Device Sequence Number1978261
Product Code CHP
UDI-Device Identifier00380740129927
UDI-Public00380740129927
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2019
Device Catalogue Number07P50-30
Device Lot Number95187UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I ANALYZER LIST 03R65-01; ALINITY I ANALYZER LIST 03R65-01; SERIAL (B)(4); SERIAL (B)(4)